Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in testicles and epididymitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2497 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   hello i went to hospital 2 nights ago with a bad pain in my tesitcles and i was diagnosed with epididymitis they put me on antibiotics ciprofloxacin. but im not feeling that much better
Doctor :  
Ok
Doctor :   Antibiotics do not bring in instant relief
Doctor :  
Already there is infection
Doctor :  
Antibiotics help in clearing it in a stepwise manner
Doctor :  
It might take 3-4 days to see some changes
User :   yes but i thought i would feel a difference at least the doctor told me 2-3 days i should feel a little better
Doctor :  
What is the dosage given?
Doctor :  
Are you there?
User :   im sorry
Doctor :  
Its ok
User :   1 pill every 12hours 500mg
Doctor :   Ok
Doctor :  
For how many days have you been asked to take it?
User :   im suppose to take it for 2 weeks i had the first dosage two nights ago at the hospital
Doctor :  
Ok
Doctor :  
Try not to miss even a single dose
Doctor :  
Usually it is required to take antibiotics for 3 weeks
Doctor :  
Have you been given any other medication?
User :   just motrin 600mg every six hours and i have a follow up appointment for neurologist in a week
Doctor :  
Ok
Doctor :  
Motrin will help in relieving pain to some extent
User :   anything else i should be doing? takin? or lookin out for?
Doctor :   Your sexual partner also needs to examined
Doctor :  
and also treated if required
Doctor :  
Did you follow?
Doctor :  
Are you there?
User :   sorry
User :   i dont have a sexual partner right now
Doctor :  
Ok
User :   i havent been sexually active in 5 months
Doctor :  
Try to avoid till you are clear of infection
Doctor :  
Is that fine?
User :   oh yea definately i shouldnt be masturbating either right?
Doctor :  
Masturbation wont cause much probem except for a bit of strain to that area
Doctor :  
Has your doctor instructed you on that?
User :   no he didnt say anything on that just told me no sex but i rather not masturbate either if its going to cause strain
Doctor :   It is better if you can abstain
Doctor :  
Is there any thing else I can help you with?
User :   are warm baths good?
Doctor :  
No probem
Doctor :  
with it
User :   ok thats good then well thanks for your help
Doctor :  
Please fill the feedback form say done when done.
Doctor :  
Have you filled the feedback form?
User :   done
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to ur service.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor